# SDR AWXA9500287

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY, OPS CHECK GOOD.  (M)
